# SDR REXA2013021600301

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 23,623 hours, 21,254 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3885 (JFK TO PHL) STEERING INOPERABLE CAUTION MESSAGE ILLUMINATED ON DEPATRURE FROM JFK ONCE THE GEAR WAS RETRACTED.  FOLLOWED QRH DID NOT ALTER MESSAGE.  STEERING DID NOT RESET AND CREW ADVISED THAT THEY WOULD NEED TOW TO CLEAR RUNWAY ON HIGH SPEED.  AN EMERGENCY WAS DECLARED.  LANDED LONGEST RUNWAY AT PHL.  REMOVED AND REPLACED PILOT HANDWHEEL CONTROL UNIT (TILLER) IAW CRJ 200 AMM 32-51-01.  TAXIED AIRCRAFT NO PROBLEMS NOTED.  OK FOR SERVICE.  ALL OPERATIONS CHECKS GOOD.
